# SDR 06FDEA03626

- Difficulty date: October 12, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,708 hours, 6,492 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Overtorqued
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR LIGHT UNSAFE AFTER TAKEOFF ON MAIN AND SECONDARY (CONFIG   PAGE).  CYCLED GEAR DOWN, GOOD INDICATION, GEAR HANDLE UP INDICATIONS WERE LEFT AND RIGHT MAIN GEAR UNSAFE.  DURING DESCENT, RIGHT UNSAFE LIGHT WENT OUT.   RETURNED TO MEM.  LANDED UNEVENTFULLY.  JACKED ACFT AND PERF A GEAR SWING, DUPLICATED ORIG WRI, LT GEAR UNSAFE WITH GEAR RETRACTED.  OPENED LEFT GEAR DOOR TO CHECK UPLOCK, FOUND THAT THE UPLOCK HAD NO PLAY, LOOSENED SCREW TO SLOT BRACKET AND THEN THE UPLOCK SENSOR HAD PLAY, FOUND THAT THE BUSHING WAS MISSING FROM SLOT BRACKET.  REPLACED BUSHINGS ON BOTH MLG UPLOCKS AND PERFORMED 3 GEAR SWINGS WITH NORMAL OPERATION.  ACFT OK FOR SERVICE BUT PER MOCC WILL REQUIRE TEST FLIGHT.
